# SDR AALA201802269084

- Difficulty date: February 24, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 17,298 hours, 6,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02031461201
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EXIT LIGHT COVER FOR DOOR 1R IS BROKEN. REPLACED EXIT SIGN ASSEMBLY AT 1R DOOR PER AMM 33-51-01
